Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 14, NWS Memphis, TN

April 6, 2005Lafayette County, Mississippi

NWS Memphis, TN issued this tornado warning at Apr 6, 2005, 4:09 PM CDT for Lafayette County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 4:09 PM CDT (21:09 UTC)
Expired
Apr 6, 2005, 4:45 PM CDT
In force
36 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Lafayette County, MS

The radar

The Memphis radar (KNQA), 111 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 1:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 062109
TORMEG
MSC071-062145-
/O.NEW.KMEG.TO.W.0014.050406T2109Z-050406T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI

* UNTIL 445 PM CDT

* AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
  LINE EXTENDING FROM HARMONTOWN TO OXFORD TO SPRINGDALE...OR ALONG A
  LINE EXTENDING FROM 14 MILES NORTHWEST OF OXFORD TO OXFORD TO WATER
 
CENTRAL INDIANA
  
CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
LAFAYETTE      LGT RAIN  68  51  54 S12G23    29.91R                  
KOKOMO         PTSUNNY   72  41  33 S17       29.93R                  
ANDERSON       CLOUDY    70  43  37 S17G23    29.95S                  
MUNCIE         CLOUDY    72  43  35 SW12      29.96R                  
INDIANAPOLIS   CLOUDY    66  50  56 S13       29.94F                  
-EAGLE CREEK   CLOUDY    69  46  43 S12       29.94S                  
TERRE HAUTE    CLOUDY    61  54  77 S7        29.93F                  
SHELBYVILLE    CLOUDY    69  44  40 S10       29.92F                  
COLUMBUS       CLOUDY    68 N/A N/A S9        29.94                   

$$

INZ060>063-066>092-062200-
SOUTHERN INDIANA
  
CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
BLOOMINGTON    CLOUDY    67  52  58 S5        29.92F                  
HUNTINGBURG    CLOUDY    64  52  63 SE10      29.93F                  
EVANSVILLE     CLOUDY    65  52  62 SE14G21   29.92F                  

$$
5 follow-up statements
000 
WWUS54 KMEG 062114
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
414 PM CDT WED APR 6 2005

MSC071-062145-
/O.CON.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
414 PM CDT WED APR 6 2005

...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR LAFAYETTE
COUNTY...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR OXFORD...MOVING
EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OXFORD...
ABBEVILLE...TULA...DENMARK AND CAMBRIDGE.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3454 8964 3432 8962 3420 8963 3421 8932
      3445 8925 3454 8932

$$
000 
WWUS54 KMEG 062126
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 PM CDT WED APR 6 2005

MSC071-062145-
/O.CON.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
426 PM CDT WED APR 6 2005

...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR LAFAYETTE
COUNTY...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR OXFORD...MOVING
EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABBEVILLE...
TULA...DENMARK AND CAMBRIDGE.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3449 8957 3436 8953 3421 8959 3422 8932
      3446 8925 3454 8933

$$
000 
WWUS54 KMEG 062131
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CDT WED APR 6 2005

MSC071-062145-
/O.CON.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
430 PM CDT WED APR 6 2005

...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR LAFAYETTE
COUNTY...

AT 427 PM CDT...DOPPLER RADAR INDICATED A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR DENMARK...OR ABOUT 7 MILES EAST OF 
OXFORD...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TULA...
DENMARK AND CAMBRIDGE.

LOCAL LAW ENFORCEMENT REPORTED TREES DOWN ALONG HIGHWAY 6 EAST AND 
WEST ON THE EAST SIDE OF OXFORD. 

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR NORTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM CDT WEDNESDAY EVENING FOR EASTERN ARKANSAS AND SOUTHEAST
MISSOURI AND NORTHERN MISSISSIPPI AND SOUTHWEST TENNESSEE.

LAT...LON 3449 8957 3436 8953 3421 8959 3422 8932
      3446 8925 3454 8933

$$
000 
WWUS54 KMEG 062137
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
436 PM CDT WED APR 6 2005

MSC071-062145-
/O.CON.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
436 PM CDT WED APR 6 2005

...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR LAFAYETTE
COUNTY...

AT 432 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 4 MILES 
EAST OF OXFORD NEAR HIGHWAY 30...MOVING EAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
DENMARK...KEEL AND CAMBRIDGE.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3446 8941 3441 8946 3430 8941 3434 8925
      3446 8926 3450 8929

$$
000 
WWUS54 KMEG 062145
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT WED APR 6 2005

MSC071-062154-
/O.EXP.KMEG.TO.W.0014.000000T0000Z-050406T2145Z/
LAFAYETTE MS-
444 PM CDT WED APR 6 2005

...THE TORNADO WARNING FOR LAFAYETTE COUNTY EXPIRES AT 445 PM CDT...

THE TORNADO WARNING FOR LAFAYETTE COUNTY WILL BE ALLOWED TO EXPIRE. 
THE STORM THAT PRODUCED A TORNADO EAST OF OXFORD WAS MOVING INTO 
UNION COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING 
FOR NORTHERN MISSISSIPPI. 

LAT...LON 3446 8941 3441 8946 3430 8941 3434 8925
      3446 8926 3450 8929

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:16 PM CDT, 53 minutes earlier.

Area forecast discussion, Apr 6, 3:16 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT WED APR 6 2005

.DISCUSSION...
BUSY WEATHER DAY ACRS THE MID SOUTH. FIRST ROUND OF STORMS LEFT 1 TO
2 INCHES ACRS MUCH OF W TN AND N MS THIS MORNING. ROUND NUMBER 2 IS
WELL UNDER WELL ATTM. NEARLY VERTICALLY STACKED UPPER LEVEL LOW
STARTING TO MOVE INTO WRN AR. OCCLUDED FRONT STRETCHES IN AN ARC
FROM NRN AR TOWARD CLARKSDALE. THIS FRONT IS PUSHING EAST INTO THE
MID SOUTH. GOOD LOW LEVEL SHEAR WITH WINDS BACKED TO THE
EAST-SOUTHEAST TO THE NORTH/EAST OF THE FRONT CREATING LARGE VALUES
OF HELICITY INVOF FRONT. MEANWHILE DRY SLOT IS PUNCHING INTO ERN AR
WITH SFC TEMPS CLIMBING INTO THE UPPER 70S AT SGT. AIRMASS WILL CONT
TO DESTABILIZE SOUTH/WEST OF THE FRONT DURING THE REST OF THE AFTN.
STORMS WILL CONT TO FIRE ALONG AND SOUTH OF THIS BOUNDARY FROM NW MS
INTO ERN AR THIS AFTN. THESE STORMS WL PUSH NORTHEAST THROUGH THE
MID SOUTH INTO THE EVENING HOURS. THE MAIN THREAT CONTINUES TO BE
LARGE HAIL THOUGH WITH THE ENHANCED HELICITY ALONG THE FRONT
ISOLATED TORNADOES ARE POSSIBLE. A TORNADO WATCH IS IN EFFECT UNTIL
9 PM BASICALLY SOUTH AND WEST OF A DYERSBURG TO SAVANNAH LINE.

HAVE ISSUED A FLOOD WATCH FOR THE AREA EAST OF THE MS RIVER TONIGHT.
RAINFALL AMOUNTS OF 1 TO 2 INCHES EARLIER TODAY COMBINED WITH RADAR
TRENDS AND UPPER LOW TRACK PLACE WEST TN AND NRN MS IN POTENTIAL
HEAVY RAIN AREA. BEST THREAT FOR HEAVY RAIN PROBABLY UNTIL
MIDNIGHT...THOUGH WL CARRY WATCH UNTIL 6 AM SINCE UPPER LOW HAS BEEN
MOVING SLOWER THAN FORECAST.

UPPER LOW SHOULD BE APPROACHING THE MS RIVER BY 12Z THU MOVING ACRS
NRN MS DURING THE DAY. WL KEEP RELATIVELY HIGH POPS ACRS THE AREA.
EXPECT BEST CHANCE FOR PRECIP WL BE NORTH OF THE UPPER LOW IN THE
DEFORMATION AREA ACRS NE AR...MO BOOTHEEL AND NW TN. THUNDER CHANCES
HIGHEST EAST OF THE UPPER LOW DURING THE MORNING DIMINISHING AS THE
LOW TRACKS EAST.

UPPER LOW TRACKS TO NRN GA THU NIGHT AND PRECIP WL TAPER OFF. RIDGE
BUILDS ACRS THE AREA FRI THROUGH SUN WITH MILD TEMPS AND DRY
WEATHER.

BELIEVE IT OR NOT ANOTHER CLOSED UPPER LOW IS FORECAST TO IMPACT THE
AREA WITH CHANCES FOR PRECIP SUN NIGHT INTO WED.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FLOOD WATCH FOR NRN MS UNTIL 600 AM.
TN...FLOOD WATCH FOR WEST TN UNTIL 600 AM.
&&
Hazardous weather outlook, Apr 6, 3:50 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
350 PM CDT WED APR 6 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-071100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
350 PM CDT WED APR 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR ALL OF EAST
ARKANSAS...THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI AND PART OF
WEST TENNESSEE. THE PART OF WEST TENNESSEE IS BASICALLY SOUTH AND
WEST OF A DYERSBURG TO SAVANNAH LINE. THIS AREA INCLUDES MEMPHIS...
TUPELO...CLARKSDALE AND JONESBORO.

STORMS WILL CONTINUE TO DEVELOP ACROSS NORTHWEST
MISSISSIPPI...SOUTHWEST TENNESSEE AND EASTERN ARKANSAS LATE THIS
AFTERNOON AS AN OCCLUDED FRONT PUSHES INTO THE AREA. THESE STORMS
WILL PUSH NORTHEAST DURING THE EVENING. THE MAIN THREAT WITH THESE
STORMS ARE LARGE HAIL AND DAMAGING WINDS. HOWEVER...ISOLATED
TORNADOES ARE ALSO POSSIBLE. THE BEST AREA FOR SEVERE WEATHER
APPEARS TO BE SOUTH AND WEST OF A WYNNE ARKANSAS THROUGH MEMPHIS TO
PONTOTOC MISSISSIPPI LINE.

THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR THE REMAINDER OF WEST
TENNESSEE NOT IN THE TORNADO WATCH. THIS AREA IS NORTH AND EAST OF A
DYERSBURG TO SAVANNAH LINE. THIS AREA INCLUDES JACKSON AND PARIS
TENNESSEE. STORMS WILL EVENTUAL MOVE INTO THIS AREA WITH THE MAIN
THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCE FOR
SEVERE WEATHER IN THIS AREA WILL BE FROM 6 PM TO 10 PM.

A FLOOD WATCH IS IN EFFECT FOR WEST TENNESSEE AND NORTH MISSISSIPPI
TONIGHT. THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TONIGHT
PRODUCING THE THREAT OF FLOODING.

.DAYS TWO THROUGH SEVEN...

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

SJM

In the hours before

Special weather statement, Apr 6, 3:41 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CDT WED APR 6 2005

TNZ049-062100-

TIPTON TN-
341 PM CDT WED APR 6 2005

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...TIPTON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF MUNFORD AT 341 PM
CDT...MOVING NORTHEAST AT 35 MPH.  THIS STORM HAS A HISTORY OF
PRODUCING NICKEL SIZED HAIL.

THIS STORM COULD INTENSIFY AND BECOME SEVERE RAPIDLY.

PEOPLE IN TIPTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 6, 4:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             POPE                    34.21N 89.95W
04/06/2005  0.88 INCH        PANOLA             MS   LAW ENFORCEMENT

0320 PM     HAIL             3 W MILLINGTON          35.33N 89.94W
04/06/2005  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN SHELBY FORREST WEST OF
            MILLINGTON.

&&

CORDERO

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 5:43 AM CDTSevere Thunderstorm WarningMEGDeSoto33 min
Apr 6, 2:40 PM CDTTornado WarningMEGPanola, Tallahatchie35 min
Apr 6, 2:50 PM CDTSevere Thunderstorm WarningMEGQuitman25 min
Apr 6, 3:36 PM CDTSevere Thunderstorm WarningMEGPanola, Yalobusha24 min
Apr 6, 3:56 PM CDTSevere Thunderstorm WarningMEGLafayette, Marshall49 min
Apr 6, 4:42 PM CDTTornado WarningMEGUnion33 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.